# SDR IPXA10558924

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT WITH THE LT PACK OFF,  ENCOUNTERED THE CABIN ALTITUDE WARNING. WE SELECTED THE LT PACK ON, DESCENDED TO 10,000, RECOVERED THE CABIN. THE DUCT PRESSURE WAS LOW, SPLIT BETWEEN L & R.  R & R RT ENG HPSOV & HIGH STAGE PILOT.  RAN RT ENG AMM 71-00-00/501.  OPS CKS GOOD.
